# SDR AALA200802027

- Difficulty date: August 5, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 28,424 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Transducer
- Part number: 4062575
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW INFLIGHT T1115/05AUG.  CREW REPORTED LT HAND ANTI SKID LIGHT ILLUMINATED ON APPROACH.  LANDED DFW WITHOUT INCIDENT.  REPLACED NR 2 WHEEL SPEED TRANSDUCER.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
